# SDR DXT2008F00001

- Difficulty date: August 26, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIAL BRAKE CHECK ON F/O SIDE UPON LEAVING CHOCKS IS SATISFACTORY.  HOWEVER, AFTER FLIGHT THE F/O BRAKES ARE COMPLETELY INEFFECTIVE.
